Mouth sores, no taste and no saliva and other side effects
I was diagnosed with Squamous Cell Carcinoma of base of tongue. Level II and Level III nodes less than 1cm. in October 2015. I started a course of chemotherapy/radiation for seven weeks. 37 Treatments of radiation and was on Sysplatin for a week then had to change to Caboplatin and Pacitaxel as I had a bad reaction to sysplatin. It has now been 10 weeks since treatment finished but I still have ulcers on my tongue and it hurts to swallow. I have got a dewlap which I was told would go away in about three months but it is still there and at the moment there seems to be no sign of the fluid draining away. I was told that this is what is causing me having this choking feeling all the time. I have no taste and no saliva. My question is, is there anyway I can help to regain some saliva glands and is there anything to help for these ulcers to go away. I have quite a bit of pain on the left side of my face and it seems to have gone to my ear and feels like earache all the time. Just wondering if someone has some suggestions for me.